# SDR UALA2011081504302

- Difficulty date: August 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,600 hours, 12,720 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 79027013
- Part serial: 84
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG PRV LT CAME ON AT IDLE THRUST AND AGAIN IN REVERSE.  LOCKED OUT PRV LEFT ENGINE.  REPLACED NR 1 ENG PRESSURE REGULATING VALVE PER MM, ACP'D ENG RUN AND CHECKS OK.
